# SDR SWAA2024062705501

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 74,512 hours, 44,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: UNKNOWN
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR RETAINING CLIP LOOSE<[01] SECURED CLIP REF SIP
